# SDR DXTA2023100297050

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N418QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500452
- Aircraft time: 4,947 hours, 3,904 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: 4629001017
- Part serial: 1229
- Condition: Defective
- Location: Fce 2
- Stage of operation: NR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT SYSTEM: FLIGHT CONTROL ELECTRONIC FAILURE -FCE2 FAILURE TO INCLUDE GND SPLR FAIL, PTRIM NML FAIL, SPOILER FAULT //SIGNOFF// ARRIVED AT THE AIRCRAFT AND APPLIED POWER WITH A GPU REF EMBSOS AFM. TECHS NOTED NO ACTIVE FAULTS AT THIS TIME. PERFORMED OPERATIONAL CHECK OF THE HORIZONTAL PITCH TRIM SYSTEM IAW EM8505 MM 27-40-00 WITH NO DEFECTS NOTED. PERFORMED THE OPERATIONAL CHECK OF THE MULTIFUNCTION SPOILER SYSTEM IAW EMBSOS MM 27-60-00 WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF THE FLAP SYSTEM !AW EMB505 MM 27-50-00 WITH NO DEFECTS NOTED. DOWNLOADED THE PREVIOUS CMC CAS ENG FILES AND SENT TO CONTACT CENTER FOR FURTHER REVIEW. CONTACT CENTER RECOMMENDED TECHS COMPLY WITH FIM 27-03-00-810-812. TECHS COMPLIED WITH FIM 27-03-00-810-812 WITH NO DEFECTS NOTED. REMOVED POWER FROM THE AIRCRAFT. GAINED ACCESS TO THE FCE 2 AS REQUIRED. PERFORMED GVI OF FCE 2 SECURITY, CANNON PLUGS, AND ASSOCIATED WIRING WITH NO DEFECTS NOTED, CONTACTED MCC WITH FINDINGS. DUE TO NO HISTORY MCC ELECTS TO REPLACE THE FCE 2 AND CONTINUE TO MONITOR. AWAITED REPLACEMENT FCE. RECEIVED REPAIRED FCE AND ALL PAPERWORK MATCHES. REMOVED FAULTY FCE 2 PN: 462900-1017 SN: 1229 AND INSTALLED REPAIRED FCE 2 PN: 462900-1017 SN: 0112 REF EM8505 MM 27-03-01. PERFORMED RIGGING PROCEDURE OF THE MULTIFUNCTION SPOILER SYSTEM IAW EMBSOS MM 27-60-00, PERFORMED THE OPERATIONAL CHECK OF THE MULTIFUNCTION SPOILER SYSTEM 5 TIMES REF EMBSOS MM 27-60-00 WITH NO DEFECTS NOTED, PERFORMED THE OPERATIONAL CHECK OF THE PITCH TRIM OPERATIONAL CHECK 5 TIMES REF EMBSOS MM 27-40-00 WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL MANUAL PRESS CONTROL MODE OPERATIONAL CHECK REF EMB505 21-31-00 WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF THE AUTOMATIC PRESSURIZATION CONTROL MODE REF EMB505 21-31-00 WITH NO DEFECTS NOTED. PERFORMED OPERATIONAL CHECK OF THE EMERGENCY CABIN DECOMPRESSION REF EMB505 21-31-00 WITH NO DEFECTS NOTED. REMOVED POWER FROM THE AIRCRAFT. CLOSED ALL ACCESS AS REQUIRED.
